GLOBAL PATTERNS OF LEAF DEFENSES IN OAK SPECIES
Version of Record online: 3 MAR 2012
© 2012 The Author(s).
Volume 66, Issue 7, pages 2272–2286, July 2012
How to Cite
Pearse, I. S. and Hipp, A. L. (2012), GLOBAL PATTERNS OF LEAF DEFENSES IN OAK SPECIES. Evolution, 66: 2272–2286. doi: 10.1111/j.1558-5646.2012.01591.x
- Issue online: 3 JUL 2012
- Version of Record online: 3 MAR 2012
- Accepted manuscript online: 3 FEB 2012 02:51PM EST
- Received May 24, 2011, Accepted January 17, 2012, Data Archived: Dryad doi:10.5061/dryad.336n3gt0
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!